# SDR SWIA971011

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BUTT STRAP IN AFT CABIN AREA CORRODED.  REMOVED AND REPLACED CENTER BUTT STRAP IN AFT CABIN AREA IAW MM 51-00-00.
